CSpace
CONSTRUCTION OF MEROMORPHIC FUNCTIONS WITH GIVEN SINGULAR DIRECTIONS
LO, Y; CHANG, KH
1976
Source PublicationSCIENTIA SINICA
Volume19Issue:4Pages:445-459
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1976CE93900003
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13176
Collection中国科学院数学与系统科学研究院
AffiliationACAD SINICA, INST MATH, PEKING, PEOPLES R CHINA
Recommended Citation
GB/T 7714
LO, Y,CHANG, KH. CONSTRUCTION OF MEROMORPHIC FUNCTIONS WITH GIVEN SINGULAR DIRECTIONS[J]. SCIENTIA SINICA,1976,19(4):445-459.
APA LO, Y,&CHANG, KH.(1976).CONSTRUCTION OF MEROMORPHIC FUNCTIONS WITH GIVEN SINGULAR DIRECTIONS.SCIENTIA SINICA,19(4),445-459.
MLA LO, Y,et al."CONSTRUCTION OF MEROMORPHIC FUNCTIONS WITH GIVEN SINGULAR DIRECTIONS".SCIENTIA SINICA 19.4(1976):445-459.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LO, Y]'s Articles
[CHANG, KH]'s Articles
Baidu academic
Similar articles in Baidu academic
[LO, Y]'s Articles
[CHANG, KH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LO, Y]'s Articles
[CHANG, KH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.